My doctor Rx'd me 60x 1mg clonazepam to take twice a day on the 15th of december. Lately I have been extra panicky and anxious and have been taking three a day and am not going to make it to the 15th of this month with my current supply. I want to call the office to request additional pills but I'm afraid my doctor will be upset and not grant my request. I'm young and I'm afraid they'll think I'm abusing my medication which is not the case at all. I need advice on what I should do here, thanks I appreciate it in advance.
4 Jan 2012
You should have followed your docs prescription, clonazepam is prone to be absued, & you know that too well, guess any doc will get suspicious, would recommend that you try & cut down the intake of the pill, this is my sincere advice.
Take care, be safe & best wishes!
4 Jan 2012
I lnow situations like this do happen, as Rajive said if you can cut down it would be far better but it can be like a dog chasing it's tail if this isn't taking care of your problem it's best that you talk with the doctor and be open and honest with him/ her, It is my sincere hope that you have a physician that you feel you can open up to and just tell it like it is, I am fortunate to have a physician that I could go in and explain before you find yourself into the situation of runing out, I can also undersstand your concerns lots of doctors won't just won't even prescribe this because of the potential for abuse, a good doctor will respect you being open and honest but if you continue and this does not work and this happens it can be problematic for you as well as a concern for the doctor. I have a family member who is experiencing much the same problem her doctor told her if she had been open to the start then the problems she is having right now might have been avoided, I wish you the very best and I hope that your are able to have the kind of doctor that will understand and will work with you to resolve this. I wish you only the very best! caringsonbj (Billy)
4 Jan 2012
Hello cwake, & welcome to the site. If I understand you you are not following the directions for your meds & taking larger & larger doses. This is quite a dangerous thing to do. I am sure you already know that. there aare longer acting benzos to take that may well be what you need to switch to. I would cll & see if you can get in early to your doctor. Be very truthful or he/she can't properly help you. If your panic is as bad as you say, I suspect you need an increase or a different benzo that is longer acting.I am giving you a site to read all about the med you are taking & what amount is normal for your condition, side effects & so forth. I hope this is of help to you...
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The doctor put me on Clonazepam in Dec. 2007 after having severe anxiety due to my dad's death. I was taking 1mg, 3 X a day. I feel like this ...
1 answer • 12 Aug 2011
I had been on 2mg precription for some time and early this year he lowered my dosage to 1mg, which means I'm getting some better, and I took a ...
1 answer • 18 Aug 2011
BuSpar - I'm trying to get off clonazepam. I slowly winged myself off over past 6 months to now .125
... but every day I keep having panick attacks worse than I ever had before I took this stuff. The doctor told me this medication was for sleep when ...
1 answer • 15 Jan 2012
... (death in the family ect.) However i have been taking 1mg of clonazepam for probally 4 years now. At one point i was prescribed them 3 times a ...
2 answers • 13 Jul 2014
I am on anti depressants along with my insomnia and the antidepression meds were making the insomnia worse. So I requested help, my doctor first ...
4 answers • 26 Oct 2014